# SDR FDEA201901110087

- Difficulty date: January 11, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP OUTBOARD FOWARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE BORE CORROSION LEFT HAND WING OUTBOARD FLAP OUTBOARD FOWARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AS PER EA. 1-5750-T0344532 P1 STEP 2 AND ISTALLED AS PER CMM 57-44-09 AND EA : 1-5750-T0344532 P1 STEP 2. TITLE : WINGS-FLIGHT SURFACES -EO 1-5750-7-5002- LT WING OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
